# SDR HEEA086965

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 206064912103
- Condition: Torn
- Location: Cowling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COWLING SEAL TORN.  REPLACED SEAL.
